# SDR DALA2020111203688

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 61,838 hours, 20,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENENCE FOUND CORROSION LEVEL 2 ON STRINGER SUPPORT STA 1425 RBL 10.45 AT AFT CARGO COMPARTMENT.  STRINGER REPAIRED, PER SRM.
